OSA's Digital Library

Optics Letters

Optics Letters


  • Editor: Alan E. Willner
  • Vol. 37, Iss. 9 — May. 1, 2012
  • pp: 1571–1573

Elimination of transverse instability in stripe solitons by one-dimensional lattices

Jianke Yang, Daniel Gallardo, Alexandra Miller, and Zhigang Chen  »View Author Affiliations

Optics Letters, Vol. 37, Issue 9, pp. 1571-1573 (2012)

View Full Text Article

Enhanced HTML    Acrobat PDF (276 KB)

Browse Journals / Lookup Meetings

Browse by Journal and Year


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools



We demonstrate theoretically and experimentally that the transverse instability of coherent soliton stripes can be greatly suppressed or totally eliminated when the soliton stripes propagate in a one-dimensional photonic lattice under self-defocusing nonlinearity.

© 2012 Optical Society of America

OCIS Codes
(190.4420) Nonlinear optics : Nonlinear optics, transverse effects in
(160.5293) Materials : Photonic bandgap materials

ToC Category:
Nonlinear Optics

Original Manuscript: January 6, 2012
Revised Manuscript: February 26, 2012
Manuscript Accepted: March 12, 2012
Published: May 2, 2012

Jianke Yang, Daniel Gallardo, Alexandra Miller, and Zhigang Chen, "Elimination of transverse instability in stripe solitons by one-dimensional lattices," Opt. Lett. 37, 1571-1573 (2012)

Sort:  Author  |  Year  |  Journal  |  Reset  


  1. V. E. Zakharov and A. M. Rubenchik, Sov. Phys. JETP 38, 494 (1974). [CrossRef]
  2. N. N. Akhmediev, V. I. Korneev, and R. F. Nabiev, Opt. Lett. 17, 393 (1992). [CrossRef]
  3. A. V. Mamaev, M. Saffman, and A. A. Zozulya, Europhys. Lett. 35, 25 (1996). [CrossRef]
  4. Z. Chen, M. Segev, T. H. Coskun, and D. N. Christodoulides, Opt. Lett. 21, 1436 (1996). [CrossRef]
  5. A. De Rossi, S. Trillo, A. V. Buryak, and Y. S. Kivshar, Phys. Rev. E 56, R4959 (1997). [CrossRef]
  6. A. De Rossi, S. Trillo, A. V. Buryak, and Y. S. Kivshar, Opt. Lett. 22, 868 (1997). [CrossRef]
  7. Y. S. Kivshar and D. E. Pelinovsky, Phys. Rep. 331, 117 (2000). [CrossRef]
  8. S. P. Gorza, Ph. Emplit, and M. Haelterman, Opt. Lett. 31, 1280 (2006). [CrossRef]
  9. J. Yang, Nonlinear Waves in Integrable and Nonintegrable Systems (SIAM, 2010).
  10. A. B. Aceves, C. De Angelis, G. G. Luther, and A. M. Rubenchik, Opt. Lett. 19, 1186 (1994). [CrossRef]
  11. D. Neshev, A. A. Sukhorukov, Y. S. Kivshar, and W. Krolikowski, Opt. Lett. 29, 259 (2004). [CrossRef]
  12. C. Anastassiou, M. Soljacic, M. Segev, E. D. Eugenieva, D. N. Christodoulides, D. Kip, Z. H. Musslimani, and J. P. Torres, Phys. Rev. Lett. 85, 4888 (2000). [CrossRef]
  13. Z. H. Musslimani, M. Segev, A. Nepomnyashchy, and Y. S. Kivshar, Phys. Rev. E 60, R1170 (1999). [CrossRef]
  14. Z. H. Musslimani and J. Yang, Opt. Lett. 26, 1981 (2001). [CrossRef]
  15. X. Wang, Z. Chen, J. Wang, and J. Yang, Phys. Rev. Lett. 99, 243901 (2007). [CrossRef]
  16. J. Yang, Phys. Rev. A. 84, 033840 (2011). [CrossRef]
  17. P. G. Kevrekidis, The Discrete Nonlinear Schrödinger Equation (Springer, 2009).

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited